# SDR AUS20011041

- Difficulty date: September 29, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Bag BAE146300A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701022
- Condition: Faulty
- Location: Cockpit
- Part time: 10,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT B' WINDSHIELD WEATHER SEAL DISBONDED AND VIBRATING.
